# SDR DALA2025030401683

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 32,286 hours, 3,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU FAULTING AT L3 DOOR. /002 00008 REMOVED/INSTALLED EPSU (FIN: 101WL3) PER A350 AMM 33 -51-32. (LP# 0837519)
